Oklahoma, 2006

Drought in Oklahoma, December 1 to 31, 2006

December 1 to 31, 2006 · NWS OUN · 42 events in 42 counties and zones

Severe to exceptional (D2-D4) drought conditions were seen across much of Oklahoma during the month of December. |The drought has been ongoing for over a year now, which is causing water concerns for many communities.

Where it happened

Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$1.0 million
Events
42

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Severe to exceptional (D2-D4) drought conditions were seen across much of Oklahoma during the month of December. However, above average precipitation totals over many locations allowed for several counties in northern Oklahoma to be upgraded to extreme (D3) by the end of the month, even allowing for the Burn Ban to be lifted in the final four Oklahoma counties.|The drought has been ongoing for over a year now, which is causing water concerns for many communities. This has caused several state lakes to fall to record lows. While December is not usually considered an active outdoor recreation month, many boat docks and ramps remained on dry ground. However, many lakes are still considered at safe levels for everyday living and water rationing has been kept to a minimum. |The agriculture industry continued to be hit hard by the drought. The hay crop was small, which is leading many ranchers and farmers paying extreme amounts to keep the cattle fed through the winter. Questions had also risen about selling all or part of livestock herds due to the lack of food. Another concern is whether the combined lack of moisture over the last couple of years will affect future crops that were planted during the fall, such as winter wheat. The crop damage for the area was estimated at 1 million dollars.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 30, 9:13 PM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Nov 30, 9:13 PM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CST THU NOV 30 2006

.DISCUSSION...
SNOW IS GRADUALLY ENDING FROM WEST TO EAST ACROSS THE AREA...
HAVING ALREADY MOVED OUT OF FAR WESTERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS. UPPER LOW WAS APPROX. LOCATED IN NE OK AT MID
EVENING. LOOKS LIKE MOST OF THE ACCUMULATING SNOW SHOULD END OVER
THE AREA BY AROUND MIDNIGHT...ALONG THE TIMING OF THE 700MB OMEGA
FIELDS IN THE RUC. BLIZZARD WARNING WAS REPLACED WITH A WINTER
STORM WARNING FOR A FEW MORE HOURS IN A BAND FROM ABOUT PONCA CITY
TO CHANDLER WHERE MODERATE SNOW AND STRONG WINDS WILL CONTINUE TO
CREATE POOR CONDITIONS. MEANWHILE... WILL DOWNGRADE TO A WINTER
WEATHER ADVISORY FOR MUCH OF THE REMAINDER OF CENTRAL
OKLAHOMA...INTO PORTIONS OF SOUTH CENTRAL OKLAHOMA UNTIL MIDNIGHT.
CENTRAL OKLAHOMA COULD SEE ABOUT ANOTHER INCH OF SNOW OVER THE
NEXT HOUR OR SO WHILE SNOW COVERED CONDITIONS WILL OBVIOUSLY
PERSIST OVERNIGHT.

&&

.PREV DISCUSSION... (ISSUED 345 PM CST THU NOV 30 2006)

DISCUSSION...
WINTER WEATHER CONTINUES AS UPPER LOW MOVES ACROSS THE AREA THIS
EVENING. THE MIXED PRECIP EARLIER TODAY IS NOW ALMOST ALL SNOW AS
WARM LAYER ALOFT HAS FINALLY BEEN COOLED. DRY SLOT HAS MOVED FROM
NORTH TEXAS INTO SOUTH CENTRAL OKLAHOMA... BUT AN ENHANCED
REFLECTIVITY BAND HAS DEVELOPED FROM FREEDOM TO CLINTON TO WEST OF
LAWTON TO EAST OF WICHITA FALLS. THUNDER WAS ALSO RECENTLY
REPORTED BY AN NWS EMPLOYEE IN THE BLANCHARD AREA. TREND IN
MOVEMENT AND THE OMEGA FIELD IN THE RUC INDICATE THAT THIS
ENHANCED AREA OF SNOW WILL PIVOT NORTHWEST INTO NORTH CENTRAL AND
CENTRAL OKLAHOMA EARLY THIS EVENING. PRECIP WILL DIMINISH ACROSS
MOST OF THE AREA BY 06Z BUT SOME LINGERING LIGHT SNOW WILL BE
POSSIBLE IN NORTH CENTRAL AND CENTRAL OKLAHOMA AFTER 06Z. A PERIOD
OF HEAVY SNOW WILL BE POSSIBLE WITH THESE ENHANCEMENTS... BUT THE
BAND IS MOVING SO PROLONGED HEAVY SNOW IS LESS LIKELY. HOWEVER
WITH THE STRONG WINDS AND THE SNOW AND BLOWING SNOW... WILL LEAVE
WARNINGS AS IS RIGHT NOW AND ALLOW EVENING SHIFT TO CANCEL
SEGMENTS OF THE WARNINGS AS THE PRECIPITATION ENDS FROM WEST TO
EAST.

CLOUDS WILL DECREASE OVERNIGHT AND WE SHOULD SEE SUNSHINE
TOMORROW. TEMPERATURES OVER THE NEXT COUPLE OF DAYS WILL HEAVILY
DEPEND ON SNOWFALL AMOUNTS TODAY AND TONIGHT AND HAVE GENERALLY
KEPT THINGS COOLER IN THE NORTH CENTRAL SECTIONS WITH THE
ANTICIPATED HIGHER SNOW AMOUNTS.

HAVE NOT INTRODUCED POPS IN THE EXTENDED PERIODS YET BUT WILL BE
WATCHING MODEL TRENDS AND EVOLUTION OF ANOTHER STORM SYSTEM TOWARD
THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  14  37  15  38 /  70   0   0  10
HOBART OK         13  40  16  39 /  20   0   0  10
WICHITA FALLS TX  17  43  23  47 /  10   0   0  10
GAGE OK            7  39  13  37 /   0   0   0  10
PONCA CITY OK     10  30   7  32 /  90   0   0  10
DURANT OK         20  41  23  48 /  10  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ007-
     OKZ012-OKZ017-OKZ018-OKZ019-OKZ023-OKZ024-OKZ025-OKZ027-
     OKZ028-OKZ029-OKZ030-OKZ031-OKZ032-OKZ040-OKZ041-OKZ042.

     WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR OKZ008-
     OKZ013-OKZ020-OKZ026.

TX...NONE.
&&

23/32
Hazardous weather outlook, Nov 30, 12:00 PM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST THU NOV 30 2006

OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST THU NOV 30 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. NO
SEVERE STORMS ARE EXPECTED.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ALONG THE RED RIVER THIS
AFTERNOON AND TONIGHT SPREADING WINTRY PRECIPITATION ACROSS THE
ENTIRE AREA. STRONG LIFT ASSOCIATED WITH THE UPPER LOW MAY PRODUCE A
FEW ISOLATED THUNDERSTORMS EMBEDDED IN AREAS OF SNOW THIS AFTERNOON.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY DEC 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...30 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.

OTHER HAZARDOUS WEATHER...
SNOW... EXCEPT IN SOUTHEAST AND SOUTH CENTRAL OKLAHOMA WHERE SLEET
MAY ALSO OCCUR... WILL CONTINUE TO IMPACT MUCH OF OKLAHOMA AND
WESTERN NORTH TEXAS THROUGH MUCH OF THE DAY. BLIZZARD CONDITIONS
WILL LIKELY IMPACT NORTH CENTRAL OKLAHOMA. IN ADDITION STRONG WINDS
AND COLD TEMPERATURES WILL RESULT IN LOW WIND CHILL READINGS.
SEVERAL WINTER WEATHER PRODUCTS HAVE BEEN ISSUED ADDRESSING THE
DIFFERENT TYPES OF WINTRY PRECIPITATION. SEE THE LATEST WINTER
WEATHER HEADLINES FOR MORE DETAILED INFORMATION CONCERNING THE
CURRENT WINTER STORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
BITTERLY COLD TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND...WITH
THE COLDEST READINGS ACROSS NORTHERN OKLAHOMA...WHERE THE MOST SNOW
IS EXPECTED. TEMPERATURES TONIGHT WILL LIKELY FALL INTO THE SINGLE
DIGITS WITH SIMILAR VALUES EXPECTED SATURDAY NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

MAXWELL

In the hours before

Special weather statement, Nov 30, 6:14 PM CST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CST THU NOV 30 2006

OKZ005>008-011>013-015-017>020-023>030-010115-
ALFALFA OK-GRANT OK-KAY OK-WOODS OK-NOBLE OK-GARFIELD OK-MAJOR OK-
PAYNE OK-KINGFISHER OK-LOGAN OK-BLAINE OK-DEWEY OK-LINCOLN OK-
CANADIAN OK-OKLAHOMA OK-CADDO OK-POTTAWATOMIE OK-CLEVELAND OK-
GRADY OK-MCCLAIN OK-
614 PM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...CADDO...
CANADIAN...CLEVELAND...DEWEY...GARFIELD...GRADY...GRANT...KAY...
KINGFISHER...LINCOLN...LOGAN...MAJOR...MCCLAIN...NOBLE...OKLAHOMA...
PAYNE...POTTAWATOMIE AND WOODS COUNTIES.

STRONG WINDS AND HEAVY SNOW WILL CONTINUE INTO THE EARLY EVENING
ACROSS MUCH OF CENTRAL AND NORTH-CENTRAL OKLAHOMA.  THE STRONG WINDS
WILL CAUSE SIGNIFICANT BLOWING OF SNOW... AND GREATLY REDUCED
VISIBILITIES.  EXPECT VISIBILITIES BELOW 1/4 MILE AT TIMES IN
BLOWING SNOW.  IN ADDITION... HEAVY SNOW WILL CAUSE ONE TO THREE
INCHES OF NEW ACCUMULATIONS... ESPECIALLY IN AND NEAR THE CITIES OF
PONCA CITY... ENID... GUTHRIE... AND OKLAHOMA CITY.

TRAVEL IS EXTREMELY HAZARDOUS IN THESE AREAS... AND TRAVEL IS
DISCOURAGED.  INTERSTATE 40 HAS BEEN CLOSED IN SEVERAL PLACES...
INCLUDING ALL OF CANADIAN COUNTY... UNTIL ACCIDENTS CAN BE CLEARED.

CMS
Special weather statement, Nov 30, 6:45 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CST THU NOV 30 2006

OKZ024-010145-
CANADIAN OK-
645 PM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

MODERATE TO OCCASIONALLY HEAVY SNOW CONTINUES OVER THE WESTERN HALF
OF CANADIAN COUNTY. THIS AREA OF SNOW WILL TRANSLATE EAST INTO THE
EASTERN PART OF THE COUNTY. AN AREA OF SNOW OVER KINGFISHER COUNTY
WILL ALSO BE SPREADING SOUTH INTO CANADIAN COUNTY DURING THE EVENING.
THE SNOW IS EXPECTED TO BEGIN DECREASING FROM THE WEST BY AROUND 9
PM. NORTHWEST WINDS WILL CONTINUE TO GUST TO NEAR 30 MPH DURING THIS
PERIOD... WHICH COMBINED WITH THE SNOW AND BLOWING SNOW... WILL
RESULT IN CONTINUED POOR VISIBILITIES. TEMPERATURES THROUGH 9 PM
WILL REMAIN IN THE LOWER 20S WITH WIND CHILLS AROUND 5 ABOVE. THE
WINDS WILL SLOWLY DECREASE AFTER 10 PM.

CJS
Local storm report, Nov 30, 7:04 PM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CST THU NOV 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             7 ESE NORMAN            35.18N 97.33W
11/30/2006  M7.0 INCH        CLEVELAND          OK   TRAINED SPOTTER

            6 INCHES OF SNOW AND 1 INCH OF SLEET. REPORTED BY OFF
            DUTY SPC FORECASTER

&&

JLP
Special weather statement, Nov 30, 7:24 PM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CST THU NOV 30 2006

OKZ007-008-012-013-019-020-025-026-029>031-010230-
GRANT OK-KAY OK-NOBLE OK-GARFIELD OK-PAYNE OK-LOGAN OK-LINCOLN OK-
OKLAHOMA OK-POTTAWATOMIE OK-SEMINOLE OK-CLEVELAND OK-
724 PM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARFIELD...
GRANT...KAY...LINCOLN...LOGAN...NOBLE...OKLAHOMA...PAYNE...
POTTAWATOMIE AND SEMINOLE COUNTIES.

HEAVY SNOW AND BLOWING SNOW WILL CONTINUE UNTIL ABOUT 830 PM ACROSS
NORTH-CENTRAL AND CENTRAL OKLAHOMA TO THE EAST OF I-35.  ADDITIONAL
SNOW ACCUMULATIONS OF AN INCH OR TWO MAY OCCUR IN THIS AREA... BUT
WINDS WILL BLOW THE SNOW SIGNIFICANTLY... REDUCING VISIBILITIES TO
LESS THAN HALF A MILE AT TIMES.  THE SNOW AND WIND ARE EXPECTED TO
DIMINISH LATER THIS EVENING... AND CONDITIONS WILL IMPROVE SLOWLY.

TRAVEL IS EXTREMELY HAZARDOUS... AND TRAVEL IS DISCOURAGED.  THE
ADVERSE CONDITIONS HAVE RESULTED IN MANY ACCIDENTS AND ROAD CLOSURES.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

42 drought. Local standard time, as filed.

Drought, Alfalfa

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Alfalfa forecast zone
Crop damage
$1.0 million
Reported by
Emergency Manager
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Drought, Woods

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Woods forecast zone
Reported by
Emergency Manager
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Drought, Grant

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Grant forecast zone
Reported by
Emergency Manager
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Drought, Kay

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Kay forecast zone
Reported by
Emergency Manager
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Drought, Ellis

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Ellis forecast zone
Reported by
Emergency Manager
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Drought, Woodward

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Woodward forecast zone
Reported by
Emergency Manager
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Drought, Major

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Major forecast zone
Reported by
Emergency Manager
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Drought, Garfield

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Emergency Manager
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Drought, Noble

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Noble forecast zone
Reported by
Emergency Manager
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Drought, Roger Mills

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
Emergency Manager
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Drought, Dewey

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Dewey forecast zone
Reported by
Emergency Manager
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Drought, Custer

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Custer forecast zone
Reported by
Emergency Manager
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Drought, Washita

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Washita forecast zone
Reported by
Emergency Manager
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Drought, Blaine

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Emergency Manager
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Drought, Canadian

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Canadian forecast zone
Reported by
Emergency Manager
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Drought, Kingfisher

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Kingfisher forecast zone
Reported by
Emergency Manager
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Drought, Oklahoma

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Oklahoma forecast zone
Reported by
Emergency Manager
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Drought, Logan

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Logan forecast zone
Reported by
Emergency Manager
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Drought, Payne

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Payne forecast zone
Reported by
Emergency Manager
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Drought, Lincoln

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Emergency Manager
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Drought, Pottawatomie

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Pottawatomie forecast zone
Reported by
Emergency Manager
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Drought, Seminole

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Seminole forecast zone
Reported by
Emergency Manager
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Drought, Hughes

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Hughes forecast zone
Reported by
Emergency Manager
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Drought, Love

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Love forecast zone
Reported by
Emergency Manager
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Drought, Carter

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Carter forecast zone
Reported by
Emergency Manager
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Drought, Marshall

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Marshall forecast zone
Reported by
Emergency Manager
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Drought, Johnston

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Johnston forecast zone
Reported by
Emergency Manager
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Drought, Bryan

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Bryan forecast zone
Reported by
Emergency Manager
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Drought, Atoka

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Atoka forecast zone
Reported by
Emergency Manager
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Drought, Harper

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Harper forecast zone
Reported by
Emergency Manager
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Drought, Cleveland

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Cleveland forecast zone
Reported by
Emergency Manager
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Drought, McClain

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
McClain forecast zone
Reported by
Emergency Manager
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Drought, Grady

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Grady forecast zone
Reported by
Emergency Manager
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Drought, Caddo

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Caddo forecast zone
Reported by
Emergency Manager
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Drought, Coal

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Coal forecast zone
Reported by
Emergency Manager
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Drought, Pontotoc

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Pontotoc forecast zone
Reported by
Emergency Manager
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Drought, Garvin

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Garvin forecast zone
Reported by
Emergency Manager
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Drought, Murray

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Murray forecast zone
Reported by
Emergency Manager
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Drought, Stephens

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Stephens forecast zone
Reported by
Emergency Manager
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Drought, Jefferson

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
Emergency Manager
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Drought, Cotton

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Cotton forecast zone
Reported by
Emergency Manager
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Drought, Beckham

When
December 1, 12:00 AM CST to December 31, 11:59 PM CST
Where
Beckham forecast zone
Reported by
Emergency Manager
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, December 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 7918, 8056, 8057, 8058, 8059, 8060, 8061, 8062, 8063, 8064, 8065, 8066, 8067, 8068, 8069, 8070, 8071, 8072, 8073, 8074, 8075, 8076, 8077, 8078, 8079, 8080, 8081, 8082, 8083, 8085, 8303, 8304, 8306, 8307, 8311, 8312, 8313, 8314, 8315, 8316, and more.